# SDR P5CA9600435

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 65B088025
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BUNGEE ON LEFT BODY LANDING GEAR, FOUND ON BLOWN TIRE INSPECTION.  REPLACED BUNGEE PER BOEING MAINT MANUAL 32-33-16.
